Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had mv replacement, taking ecosprin 75, stopped, increased INR. Should she start again Ecosprin? Is 1.69 INR Dangerous?

My wife is taking acitrom2 and clopilet 75 mg one tab each daily. She had mv replacement and had stroke of left leg year back and recovered completely. She was given ecosprin75 and acitrom 3 mg for few months initially. She was having INR around 2.5 to 2.7. Now after discontinuing ecosprin 75 a month back her INR is 1.69 in a recent prothombine test. Should she start again Ecosprin 75 and acitrom 3 and discontinue clopilet. Is 1.69 INR Dangerous for her.Please advise.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

INR of 1.69 is not dangerous / but is not likely to be effective too in MVR.
Blood thinners - especially acitrom - are like double edged swords / bleed in excess; ineffective when less - one has to be very careful.
And the combination with ant-platelet agents is even more dangerous - THEY SHOULD NOT BE MANIPULATED BY THE PATIENT - without the doctor's expert opinion.

Every modification must be approved by your physician

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor